# SDR SWAA2013050215471

- Difficulty date: April 28, 2013
- Submitted: May 2, 2013
- Operation: Air carrier
- Aircraft: N942AT
- Make and model: Boeing 717-200
- Aircraft serial: 55005
- Aircraft time: 39,836 hours, 27,155 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 998147418
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CORRODED AT STA 1045, RBL 55.  REMOVED AND REPLACED SUPPORT IAW SRM.
